# SDR ZZDA2012010

- Difficulty date: December 7, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N994AT
- Make and model: Boeing 717-200
- Aircraft serial: 55138
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT, STA 200 TO 218, LONG 18R, CORROSION.  ACCOMPLISHED FLOOR SUPPORT REPLACEMENT PER B717 SRM 51-41-05.
